On the singular set, the resolvent and Fermi's Golden Rule for finite volume hyperbolic surfaces.
Manuscripta mathematica, Tome 82 (1994) no. 1, pp. 331-348
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MM2_1994__82_1_155935,
author = {Yiannis N. Petridis},
title = {On the singular set, the resolvent and {Fermi's} {Golden} {Rule} for finite volume hyperbolic surfaces.},
journal = {Manuscripta mathematica},
pages = {331--348},
year = {1994},
volume = {82},
number = {1},
zbl = {0923.35107},
url = {http://geodesic.mathdoc.fr/item/MM2_1994__82_1_155935/}
}
TY - JOUR AU - Yiannis N. Petridis TI - On the singular set, the resolvent and Fermi's Golden Rule for finite volume hyperbolic surfaces. JO - Manuscripta mathematica PY - 1994 SP - 331 EP - 348 VL - 82 IS - 1 UR - http://geodesic.mathdoc.fr/item/MM2_1994__82_1_155935/ ID - MM2_1994__82_1_155935 ER -
Yiannis N. Petridis. On the singular set, the resolvent and Fermi's Golden Rule for finite volume hyperbolic surfaces.. Manuscripta mathematica, Tome 82 (1994) no. 1, pp. 331-348. http://geodesic.mathdoc.fr/item/MM2_1994__82_1_155935/